# SDR CALA0200247

- Difficulty date: April 27, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N14307
- Make and model: Boeing 7373T0
- Aircraft serial: 23358
- Aircraft time: 51,724 hours, 27,257 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 65C2584160
- Part serial: 0307
- Condition: Cracked
- Location: Tail Section
- Part time: 40,033 hours, 21,092 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HOLD FOR PAINT JOB AT VENDOR FACILITY THE RUDDER SUSTAINED DAMAGE. INSPECTION FOUND THAT THE RUDDER LOWER WEB HAD AN 8" CRACK WITH A HOLE AND SHORTER CRACKS EMANATING FROM IT. THE LEFT LOWER SKIN OF RUDDER HAD TWO CRACKS IN SAME AREA. THE RUDDER WAS REMOVED AND REPLACED IAW MM 27-21-11, PAGE 401-403. A TEST FLIGHT WAS CONDUCTED AND OPERATION CHECKED GOOD.
